# SDR 96FDEA00353

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1142-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0007, FOUND CORROSION IN UPPER SKIN LAP BS 1142 TO 1148 STR 26R.  REPAIRED SKIN PER SRM 53-30-3 AND SB 727-53-0072.
